Regular zeros of a quadratic mapping and local controllability of nonlinear systems
Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 723-728
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_6_a0,
author = {A. V. Arutyunov and V. N. Rozova},
title = {Regular zeros of a quadratic mapping and local controllability of nonlinear systems},
journal = {Differencialʹnye uravneni\^a},
pages = {723--728},
year = {1999},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_6_a0/}
}
TY - JOUR AU - A. V. Arutyunov AU - V. N. Rozova TI - Regular zeros of a quadratic mapping and local controllability of nonlinear systems JO - Differencialʹnye uravneniâ PY - 1999 SP - 723 EP - 728 VL - 35 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_6_a0/ LA - ru ID - DE_1999_35_6_a0 ER -
A. V. Arutyunov; V. N. Rozova. Regular zeros of a quadratic mapping and local controllability of nonlinear systems. Differencialʹnye uravneniâ, Tome 35 (1999) no. 6, pp. 723-728. http://geodesic.mathdoc.fr/item/DE_1999_35_6_a0/